Statistique/Probabilités
Estimation dans un modèle de risques concurrents éventuellement dépendants en présence de censure
[Estimation in a model of possibly dependent competing risks with censorship]
Comptes Rendus. Mathématique, Volume 344 (2007) no. 7, pp. 457-460.

We consider a population which is submitted to J competing causes of failure which are possibly dependent. To each individual is associated a couple of random variables (X,C). The failure time X is non-negative and the cause of failure C takes a value j in {1,,J} when the failure is due to the j-th cause. This couple of r.v. (X,C) is independently right-censored by a non-negative r.v. C. We study the asymptotic properties of the Aalen–Johansen estimator Fˆn(j) of the subdistribution function F(j)()=P[X,C=j].

Nous considérons une population soumise à J risques concurrents éventuellement dépendants. A chaque individu est associé un couple de variables aléatoires (X,C). La durée de vie X est une variable positive et la cause de mort C prend la valeur j lorsque la mort est due à la je cause pour un j dans {1,,J}. Ce couple (X,C) est censuré à droite par une v.a. positive C indépendante de (X,C). Nous étudions les propriétés asymptotiques de l'estimateur de Aalen–Johansen Fˆn(j) de la fonction de répartition spécifique à la je cause F(j)()=P[X,C=j].

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.02.011
Geffray, Ségolen 1

1 LSTA, université Paris 6, 175, rue du Chevaleret, 75013 Paris, France
@article{CRMATH_2007__344_7_457_0,
     author = {Geffray, S\'egolen},
     title = {Estimation dans un mod\`ele de risques concurrents \'eventuellement d\'ependants en pr\'esence de censure},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {457--460},
     publisher = {Elsevier},
     volume = {344},
     number = {7},
     year = {2007},
     doi = {10.1016/j.crma.2007.02.011},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.02.011/}
}
TY  - JOUR
AU  - Geffray, Ségolen
TI  - Estimation dans un modèle de risques concurrents éventuellement dépendants en présence de censure
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 457
EP  - 460
VL  - 344
IS  - 7
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.02.011/
DO  - 10.1016/j.crma.2007.02.011
LA  - fr
ID  - CRMATH_2007__344_7_457_0
ER  - 
%0 Journal Article
%A Geffray, Ségolen
%T Estimation dans un modèle de risques concurrents éventuellement dépendants en présence de censure
%J Comptes Rendus. Mathématique
%D 2007
%P 457-460
%V 344
%N 7
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.02.011/
%R 10.1016/j.crma.2007.02.011
%G fr
%F CRMATH_2007__344_7_457_0
Geffray, Ségolen. Estimation dans un modèle de risques concurrents éventuellement dépendants en présence de censure. Comptes Rendus. Mathématique, Volume 344 (2007) no. 7, pp. 457-460. doi : 10.1016/j.crma.2007.02.011. http://www.numdam.org/articles/10.1016/j.crma.2007.02.011/

[1] Aalen, O.; Johansen, S. An empirical transition matrix for nonhomogeneous Markov chains based on censored observations, Scand. J. Statist., Volume 5 (1978), pp. 141-150

[2] Csörgő, S. Universal gaussian approximations under random censorship, Ann. Statist., Volume 24 (1996), pp. 2744-2778

[3] Dauxois, J.-Y. A new method for proving weak convergence results applied to nonparametric estimators in survival analysis, Stochastic Process. Appl., Volume 90 (2000), pp. 327-334

[4] Giné, E.; Guillou, A. Laws of the iterated logarithm for censored data, Ann. Probab., Volume 27 (1999), pp. 2042-2067

[5] Horváth, L. Dropping continuity and independence assumptions in random censorship models, Studia Sci. Math. Hungar., Volume 15 (1980), pp. 381-389

[6] Jakubowski, A.; Mémin, J.; Pagès, G. Convergence en loi des suites d'intégrales stochastiques sur l'espace D1 de Skorokhod, Probab. Theory Rel. Fields, Volume 81 (1989), pp. 111-137

[7] Stute, W. Strong and weak representations of cumulative hazard function and Kaplan–Meier estimators on increasing sets, J. Statist. Plann. Inference, Volume 42 (1994), pp. 315-329

[8] Stute, W. U-statistic processes: a martingale approach, Ann. Probab., Volume 22 (1994), pp. 1725-1744

Cited by Sources: